# SDR YENA2023027100198

- Difficulty date: February 25, 2023
- Submitted: February 27, 2023
- Operation: Air carrier
- Aircraft: N3118J
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55186
- Aircraft time: 407 hours, 179 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Control Valve
- Part number: 60092B020001
- Part serial: 6009201583
- Condition: Failed
- Part time: 420 hours, 184 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT#696, PUJ-BOS. (AIRCRAFT DIVERTED TO FLL) 'RH PACK OVHT EICAS FOLLOWED BY RH PACK FAIL EICAS ( FLOW CONTROL VALVE (FCV) ); REMOVED AND REPLACED PACK 2 FLOW CONTROL VALVE IAW AMP 21-53-01. MX-4 UPDATED. PLACARD REMOVED. A/C OK FOR SERVICE.
